Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part A
A mathematical study of DNA complexes of one-bond edge type


Author(s): Mohd Altaf Mir and Dr. Bhawna Agrawal

Abstract: The discovery of DNA structure 55 years ago marked the beginning of a process that has transformed the foundations of biology and medicine, and accelerated the development of new fields, such as molecular biology or genetic engineering. Today, we know much about DNA, its properties, and function. We can determine the structure of short DNA fragments with picometer precision, find majority of the genes encoded in DNA, and we can manipulate, stretch and twist individual DNA molecules. We can utilize our knowledge of gene regulatory apparatus encoded in DNA to produce new microorganisms with unexpected properties. Yet, there are aspects of DNA function that defy our understanding, mostly because the molecule is just one, albeit essential, component of a complex cellular machinery.

Pages: 08-16 | Views: 178 | Downloads: 97

Download Full Article: Click Here
How to cite this article:
Mohd Altaf Mir and Dr. Bhawna Agrawal. A mathematical study of DNA complexes of one-bond edge type. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 08-16.
Journal of Mathematical Problems, Equations and Statistics